# SDR KNNA20080010

- Difficulty date: April 17, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- Aircraft time: 49,851 hours, 43,385 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON FUSELAGE SKIN DURING C-CHECK.  WHILE REMOVING FASTENERS FOUND CORROSION ON UPPER SKIN FWD OF CRACK, OPENED UP ENTIRE LAP JOINT AND REMOVED CORROSION ON UPPER SKIN.  PERFORMED NDT IAW THE SRM AND FOUND 27 CRACKED COUNTERSINKS.  CUTOUT ALL DAMAGE AND INSTALLED A REPAIR IAW BOEING MESSAGE 1-533791124 AND ACO-085315.
